# SDR V0XD2014052518021

- Difficulty date: May 28, 2014
- Submitted: May 28, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 25,088 hours, 14,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 14525599001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE DRAIN VALVE COMPARTMENT CORRODED.  R & R WASTE DRAIN VALVE COMPARTMENT IAW SRM 51-40-02.
